A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Stochastic Models
Journal Prestige (SJR): 0.338
Number of Followers: 2  
 
Hybrid Journal Hybrid journal   * Containing 2 Open Access Open Access article(s) in this issue *
ISSN (Print) 1532-6349 - ISSN (Online) 1532-4214
Published by Taylor and Francis Homepage  [2651 journals]
  • Periodic review inventory models with multiclass demands and fixed order
           costs

    • Free pre-print version: Loading...

      Authors: Vidyadhar G. Kulkarni, Li Xiao, Hanqin Zhang
      Pages: 1 - 40
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-11-21T06:53:59Z
      DOI: 10.1080/15326349.2022.2144377
       
  • Multivariate Hawkes processes with simultaneous occurrence of excitation
           events coming from different sources

    • Free pre-print version: Loading...

      Authors: Tomasz R. Bielecki, Jacek Jakubowski, Mariusz Niewęgłowski
      Pages: 1 - 29
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-11-18T01:37:13Z
      DOI: 10.1080/15326349.2022.2134896
       
  • Asset-liability management with state-dependent utility in the
           regime-switching market

    • Free pre-print version: Loading...

      Authors: Xiufang Li, Dongxu Zhao, Xiaowei Chen
      Pages: 1 - 26
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-11-12T05:56:42Z
      DOI: 10.1080/15326349.2022.2138440
       
  • Preface of the special issue on Branching Processes and Applications
           (IWBPA2021)

    • Free pre-print version: Loading...

      Authors: M. González, M. Molina, I. del Puerto
      Pages: 1 - 4
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-11-08T01:45:59Z
      DOI: 10.1080/15326349.2022.2139271
       
  • Singular perturbation for a two-class processor-sharing queue with
           impatience

    • Free pre-print version: Loading...

      Authors: R. Nasri, F. Simatos, A. Simonian
      Pages: 1 - 35
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-10-25T04:05:38Z
      DOI: 10.1080/15326349.2022.2133142
       
  • Complete q-th moment convergence for the maximum of partial sums of
           m-negatively associated random variables and its application to the EV
           regression model*

    • Free pre-print version: Loading...

      Authors: Fen Jiang, Miaomiao Wang, Xuejun Wang
      Pages: 1 - 21
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-09-16T02:35:43Z
      DOI: 10.1080/15326349.2022.2112604
       
  • Residue expansions and saddlepoint approximations in stochastic models
           using the analytic continuation of generating functions

    • Free pre-print version: Loading...

      Authors: Ronald W. Butler
      Pages: 1 - 33
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-09-15T04:25:02Z
      DOI: 10.1080/15326349.2022.2114496
       
  • Sensitivity analysis for a Markov regenerative software rejuvenation model

    • Free pre-print version: Loading...

      Authors: Junjun Zheng, Hiroyuki Okamura, Tadashi Dohi
      Pages: 1 - 28
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-09-10T04:57:07Z
      DOI: 10.1080/15326349.2022.2117195
       
  • MTTF and availability of semi-Markov missions with non-identical generally
           distributed component lifetimes

    • Free pre-print version: Loading...

      Authors: Bora Çekyay, Süleyman Özekici
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-08-27T10:32:45Z
      DOI: 10.1080/15326349.2022.2112225
       
  • Some results on stochastic comparisons of two finite mixture models with
           general components

    • Free pre-print version: Loading...

      Authors: Suchandan Kayal, Raju Bhakta, N. Balakrishnan
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-08-22T10:14:52Z
      DOI: 10.1080/15326349.2022.2107666
       
  • Hidden equations of risk critical thresholds

    • Free pre-print version: Loading...

      Authors: Vladimir V. Ejov, Jerzy A. Filar, Zhihao Qiao
      Pages: 1 - 31
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-08-19T02:42:18Z
      DOI: 10.1080/15326349.2022.2108452
       
  • Diffusion approximations for periodically arriving expert opinions in a
           financial market with Gaussian drift

    • Free pre-print version: Loading...

      Authors: Jörn Sass, Dorothee Westphal, Ralf Wunderlich
      Pages: 1 - 40
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-08-15T09:02:34Z
      DOI: 10.1080/15326349.2022.2100423
       
  • Economic shipping policies for assuring safety integrity level of E/E/PE
           safety-related software

    • Free pre-print version: Loading...

      Authors: Shinji Inoue, Shigeru Yamada, Takaji Fujiwara
      Pages: 1 - 17
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-08-09T02:59:15Z
      DOI: 10.1080/15326349.2022.2107667
       
  • Continuous scaled phase-type distributions
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Hansjörg Albrecher, Martin Bladt, Mogens Bladt, Jorge Yslas
      Pages: 1 - 30
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-07-06T04:34:54Z
      DOI: 10.1080/15326349.2022.2089683
       
  • Stochastic models of stem cells and their descendants under different
           criticality assumptions

    • Free pre-print version: Loading...

      Authors: Nam H. Nguyen, Marek Kimmel
      Pages: 1 - 16
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-07-06T03:10:49Z
      DOI: 10.1080/15326349.2022.2093374
       
  • Diffusion approximation of controlled branching processes using limit
           theorems for random step processes

    • Free pre-print version: Loading...

      Authors: Miguel González, Pedro Martín-Chávez, Inés M. del Puerto
      Pages: 1 - 17
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-06-24T03:36:15Z
      DOI: 10.1080/15326349.2022.2066131
       
  • The stationary and quasi-stationary properties of neutral multi-type
           branching process diffusions

    • Free pre-print version: Loading...

      Authors: Conrad J. Burden, Robert C. Griffiths
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-06-22T09:06:31Z
      DOI: 10.1080/15326349.2022.2083167
       
  • Asymptotic analysis for optimal dividends in a dual risk model

    • Free pre-print version: Loading...

      Authors: Arash Fahim, Lingjiong Zhu
      Pages: 1 - 33
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-06-07T05:13:04Z
      DOI: 10.1080/15326349.2022.2080709
       
  • Transient analysis of Markov modulated processes with Erlangization,
           ME-fication and inverse Laplace transformation

    • Free pre-print version: Loading...

      Authors: Miklós Telek
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-06-07T01:48:16Z
      DOI: 10.1080/15326349.2022.2081206
       
  • The killed Brox diffusion

    • Free pre-print version: Loading...

      Authors: Jonathan Gutiérrez-Pavón, Carlos G. Pacheco
      Pages: 1 - 23
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-05-26T12:17:21Z
      DOI: 10.1080/15326349.2022.2074460
       
  • Stationary workload and service times for some nonwork-conserving M/G/1
           preemptive LIFO queues

    • Free pre-print version: Loading...

      Authors: Jacob Bergquist, Karl Sigman
      Pages: 1 - 30
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-05-20T05:33:55Z
      DOI: 10.1080/15326349.2022.2074458
       
  • Adding edge dynamics to bipartite random-access networks
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Matteo Sfragara
      Pages: 1 - 37
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-05-17T02:39:06Z
      DOI: 10.1080/15326349.2022.2074459
       
  • Queueing with priorities and standard service: Stoppable and unstoppable
           servers

    • Free pre-print version: Loading...

      Authors: Moshe Haviv, Yoav Kerner
      Pages: 1 - 12
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-05-01T09:39:41Z
      DOI: 10.1080/15326349.2022.2066130
       
  • Reliability analysis for systems with interactive competing degradation
           processes and mixed shock effects

    • Free pre-print version: Loading...

      Authors: Lina Bian, Guanjun Wang, Peng Liu
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-04-28T03:04:36Z
      DOI: 10.1080/15326349.2022.2066128
       
  • Symmetric branching random walks in random media: comparing theoretical
           and numerical results

    • Free pre-print version: Loading...

      Authors: Vladimir Kutsenko, Elena Yarovaya
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-04-26T05:41:06Z
      DOI: 10.1080/15326349.2022.2047073
       
  • Coalescence in branching processes with age dependent structure in
           population

    • Free pre-print version: Loading...

      Authors: Sumit Kumar Yadav, Arnab Kumar Laha
      Pages: 1 - 14
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-04-06T11:19:16Z
      DOI: 10.1080/15326349.2022.2055073
       
  • Modeling escape from extinction with decomposable multi-type Sevastyanov
           branching processes

    • Free pre-print version: Loading...

      Authors: Kaloyan Vitanov, Maroussia Slavtchova-Bojkova
      Pages: 1 - 24
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-03-26T12:46:49Z
      DOI: 10.1080/15326349.2022.2041037
       
  • A fluid approach to total-progeny-dependent birth-and-death processes

    • Free pre-print version: Loading...

      Authors: Sophie Hautphenne, Minyuan Li
      Pages: 1 - 24
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-03-15T04:23:11Z
      DOI: 10.1080/15326349.2022.2043166
       
  • Predator–prey density-dependent branching processes

    • Free pre-print version: Loading...

      Authors: Cristina Gutiérrez, Carmen Minuesa
      Pages: 1 - 28
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-03-11T01:53:37Z
      DOI: 10.1080/15326349.2022.2032755
       
  • Moments and asymptotic properties for supercritical branching processes
           with immigration in random environments

    • Free pre-print version: Loading...

      Authors: Chunmao Huang, Chen Wang, Xiaoqiang Wang
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-02-23T01:39:59Z
      DOI: 10.1080/15326349.2022.2040365
       
  • On asymptotic structure of critical Galton-Watson branching processes
           allowing immigration with infinite variance

    • Free pre-print version: Loading...

      Authors: Azam Abdurakhimovich Imomov, Erkin Egamberdievich Tukhtaev
      Pages: 1 - 23
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-02-21T11:46:07Z
      DOI: 10.1080/15326349.2022.2033628
       
  • Poisson random measures and supercritical multitype Markov branching
           processes

    • Free pre-print version: Loading...

      Authors: Maroussia Slavtchova-Bojkova, Ollivier Hyrien, Nikolay M. Yanev
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-01-21T11:55:18Z
      DOI: 10.1080/15326349.2021.2016446
       
  • Discrete Time Minimal Repair Process and Its Reliability Applications
           under Random Environments

    • Free pre-print version: Loading...

      Authors: Ji Hwan Cha, Nikolaos Limnios
      Pages: 1 - 22
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-01-04T02:30:23Z
      DOI: 10.1080/15326349.2021.2018336
       
  • Reduced processes evolving in a mixed environment

    • Free pre-print version: Loading...

      Authors: Charline Smadi, Vladimir Vatutin
      Pages: 1 - 16
      Abstract: .

      Citation: Stochastic Models
      PubDate: 2022-01-01T04:49:02Z
      DOI: 10.1080/15326349.2021.2015386
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.201.99.222
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-